Perrigo Paracetamol 500mg Film Coated Tablets

2.85

Pain relief for headaches, menstrual pain and cold symptoms.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

This medicine is used for short term relief of headaches, including a migraine and tension headaches, toothache, backache, rheumatic and muscle pains, neuralgia and period pain.

It also relieves feverishness, aches and pains of colds and flu. The active ingredient is paracetamol which is a painkiller and reduces your temperature when you have a fever.

Symptomatic Relief for:

  • Headache
  • Toothache
  • Cold & Flu
  • Muscular Pain

Reviews

There are no reviews yet.

Be the first to review “Perrigo Paracetamol 500mg Film Coated Tablets”

Your email address will not be published. Required fields are marked *